# SDR YENA2025042500435

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11903
- Aircraft time: 3,778 hours, 569 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#34, CDG-BOS. '(ETOPS). AC GEN CLASS II MSG( CLASS II MX MSG - GPCU OR AC GEN ); (RESOLVED ON W/O: 1408395 TASKCARD: NR-00001 ) R/R GCU 2 IAW AMM 24-22-34. OPS CHECK GOOD. MX-4 UPDATED. PLACARD REMOVED. MDDR CLEARED.
